# SDR CALA2023020800363

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737-8
- Aircraft serial: 30584
- Aircraft time: 69,114 hours, 25,051 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Sta540/ Lbl 32.4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND LBL32.40 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 32.40 00902 WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V895775 SSFR IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U301243 2/4/202 NSA EMX N/R 00089 AND HANGER N/R 7000902 FOR WORK ACCOMPLISHED C 3 IR C/W DATA TRANSCRIBED FROM NSA EMX N/R 00089 AND HANGER N/R 70 COMPLETED INSPECTION
